# SDR ASOA99098

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKS ON THE LEFT AND RIGHT NR 10 STRINGER.  REPAIRS WERE MADE IAW THE EO 120-57-0081 AND EO 120-57-0082.  (M)
